Join Evolutionary Forums


esarms.com
puritysourcelabs.ru
needtobuildmuslce.com
sarms1.com
bannednutrition.com
Results 1 to 9 of 9

Thread: Euro Pharmacies Anavar Cut? Bad symptoms?

  1. #1
    Beginner Brother
    Join Date
    Apr 2019
    Posts
    34
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    Euro Pharmacies Anavar Cut? Bad symptoms?

    Looking for advice from anyone who has taken real Anavar and if my symptoms are normal or suspicious.

    I am a healthy 26 year old male who has been lifting naturally for almost 10 years. Very healthy, no history of heart disease or anything abnormal. Always been in good health and active.

    First time I took steroids, I ordered Anavar from Euro Pharmacies.

    Three weeks in at 20mg a day in two doses I would have had to been hospitalized if I not immediately stopped. My blood pressure was 140/90, I felt like I was going to stroke out. Started to have chest pain, severely anxious and confused, light headed and out of breath. Stopped and started to feel normal a day or two later.

    Recently decided to give this same batch a try, except at 10mg a day in 2 doses. Been doing this for 5 days and my blood pressure is 130/80 and starting to feel anxious and having great difficulty sleeping. Noticed that I've been bloated while I've been in a caloric defecit and it is unusual.

    Everything I've read about anavar and my side effects at such a low dose seem suspicious, unless I'm somehow having a bad reaction. Regardless it's probably wise to stop taking this, right?

    Any advice would be helpful. Thanks.

  2. #2
    Proficient Brother
    Join Date
    Jun 2019
    Posts
    65
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Bro Anavar should not bloat you, it's supposed to be the opposite. Are you taking anything else with it?

  3. #3
    EVO V.I.P. P0N's Avatar
    Join Date
    May 2019
    Posts
    3,291
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Anavar doesn't convert to estrogen, so you shouldn't retain water or bloat from it. Steroids can drive blood pressure up in some people even without water retention. Are you taking anything else besides anavar?

  4. #4
    Beginner Brother
    Join Date
    Apr 2019
    Posts
    34
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    No. I took nothing else with it. No supplements. Something feels off.

  5. #5
    Proficient Brother
    Join Date
    Jun 2019
    Posts
    65
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Bro start doing research on roids. Take your time and learn before you take anything else. Anavar only cycle will shut down your testosterone production causing other side effects. Like can't get your dick hard... People will stack it with another compound to counter like Test Cyp.

    Start doing research so you can do it properly.

    Another thing is you're young, not too young, but around or before the "cut off" age. If you do roids too young, you may cause permanent damage to your some organs, like pituitary. Too much stuff to write here.

    Research more and study and you will learn to do it more safely. It's never going to be 100% safe, but safer.

  6. #6
    Purity Source Labs Representative Stugatz's Avatar
    Join Date
    Apr 2018
    Posts
    550
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by retlif93 View Post
    Looking for advice from anyone who has taken real Anavar and if my symptoms are normal or suspicious.

    I am a healthy 26 year old male who has been lifting naturally for almost 10 years. Very healthy, no history of heart disease or anything abnormal. Always been in good health and active.

    First time I took steroids, I ordered Anavar from Euro Pharmacies.

    Three weeks in at 20mg a day in two doses I would have had to been hospitalized if I not immediately stopped. My blood pressure was 140/90, I felt like I was going to stroke out. Started to have chest pain, severely anxious and confused, light headed and out of breath. Stopped and started to feel normal a day or two later.

    Recently decided to give this same batch a try, except at 10mg a day in 2 doses. Been doing this for 5 days and my blood pressure is 130/80 and starting to feel anxious and having great difficulty sleeping. Noticed that I've been bloated while I've been in a caloric defecit and it is unusual.

    Everything I've read about anavar and my side effects at such a low dose seem suspicious, unless I'm somehow having a bad reaction. Regardless it's probably wise to stop taking this, right?

    Any advice would be helpful. Thanks.
    I can assure you brother that if our Anavar was cut with anything sketchy you would hear about it all over the internet and we would be publicly chastised and put out of business. We operate on several large forums like this one and have thousands upon thousands upon thousands of customers who would be reporting the same thing you are. My guess is that you are either allergic or just not reacting well to Anavar itself, or one of the binders used in the pills. Are you lactose intolerant? Allergic to gluten? Lactose and starch based binders are very commonly used in tablets as a binder to hold them together.

    Also, don't panic about those blood pressure levels. 130/80 is barely considered borderline high. 140/90 is not going to cause you to stroke out, but it is bordering the mild hypertension territory. If it's only temporary then don't worry about it. As long as your BP returns back to normal after you stop then you're good.

    Are you still taking the Anavar? Keep us posted bro and if problems do not subside then drop the cycle and jump on PCT.

    Quote Originally Posted by ManCal70 View Post
    Bro Anavar should not bloat you, it's supposed to be the opposite. Are you taking anything else with it?
    Bloat can happen from literally any compound. Bloat is not always cause from water retention like you'd see in dbol or anadrol. Sometimes bloat is caused by gas which is common with any oral substance. Sometimes the binders in the pill or even the active ingredient itself can slightly throw off your stomach flora, which has a chain reaction in affecting the entire digestion process. This can cause food to be digested more slowly than usual causing gas buildup in the stomach and intestines causing the beach ball or turtle shell bloating effect. It happens to me with any oral I take. It tends to subside in the morning but then as soon as I eat my mid section pops out.
    CONTACT:
    [email protected]
    http://puritysourcelabs.ru/


    Write us a review and get 5% off your next order!
    >>>REVIEW HERE<<<



  7. #7
    New Member
    Join Date
    Feb 2019
    Posts
    322
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    i think your worrying too much

  8. #8
    Moderator stevesmi's Avatar
    Join Date
    Aug 2013
    Posts
    45,528
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Vision laid it out perfectly

    i do believe you simply have an allergy to a filler in the pill. no different than someone allergic to gluten, seafood, or peanuts. it is the body freaking out over nothing harmful.

    simply swap out of orals into injectables and problem solved
    Now taking clients for 1 on 1 consults via skype. hit me up
    Looking for a steroid source? drop me a visitor message or click> https://www.evolutionary.org/forums/...iii-59858.html
    Canadians hit me up for source
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <authorized supp store deals
    https://goo.gl/Vy5WA7 <12 week bulker, cutter, fasting Ebooks 4sale
    hit me codes for juvepharma, sarms1 etc.
    http://goo.gl/F9Yggp < click for Rx drugs

  9. #9
    Newbie Brother
    Join Date
    May 2019
    Posts
    17
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Those blood pressures are fine. The fact that you were taking your blood pressure shows you were already freaking out and throwing yourself into a full on panic attack. Itís all your worrying thatís driving up your pressure anyway. Chill out and wait a few years to mentally mature Before you try big boy things.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •